# SDR UPS96221134

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SHEAR TIE AT BS 950E PLUS 3 WL 149 RBL 9.  MECHANICALLY REMOVED CORROSION FROM SHEAR TIE AT BS 950E PLUS 3 WL 149 RBL 9.  REWORKED DEEMED OUT OF LIMITS IAW SRM 53-10-1, REPAIRED SHEAR TIE/FRAME IAW SRM 53-10-4.
